# SDR FDEA200912104405

- Difficulty date: December 10, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N5131
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT STA 365-418 RBL 24 CORRODED REMOVED CORRISION ON SEAT TRACK SUPPORT STA 365-418 RBL 24 IAW SRM 53-00-52 FIG 101 DETAIL VIII. ORIG MATERIAL 0.080 AFTER REWORK 0.061 FOUND TO BE OUT OF LIMITS.  REMOVED SUPPORT IAW SRM 51-40-02. RECEIVED NEW SUPPORT ON MAE TRAVELER NR T9/809709.  INSTALLED NEW SEAT TRACK SUPPORT IAW SRM 51-40-02.  CATEGORY "A" MAJOR REPAIR.
